Volume 13, Issue 3
Modified Upwind Taylor Finite Element Schemes for 1-D Conservation Laws

S. L. Yang

DOI:

J. Comp. Math., 13 (1995), pp. 243-249

Published online: 1995-06

Preview Full PDF 0 626
Export citation
  • Abstract

In this paper, first, modified upwind finite element schemes are presented for two-point value problem, and then a class of modified upwind Taylor finite element schemes are derived for one dimensional linear hyperbolic equation. The main point of the paper is how to consider the upwind property to construct base functions to make the schemes obtained be MmB (or TVD). Numerical experiments are given to show that the method is efficient to solve the discontinuous solutions.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-13-243, author = {}, title = {Modified Upwind Taylor Finite Element Schemes for 1-D Conservation Laws}, journal = {Journal of Computational Mathematics}, year = {1995}, volume = {13}, number = {3}, pages = {243--249}, abstract = { In this paper, first, modified upwind finite element schemes are presented for two-point value problem, and then a class of modified upwind Taylor finite element schemes are derived for one dimensional linear hyperbolic equation. The main point of the paper is how to consider the upwind property to construct base functions to make the schemes obtained be MmB (or TVD). Numerical experiments are given to show that the method is efficient to solve the discontinuous solutions. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9266.html} }
TY - JOUR T1 - Modified Upwind Taylor Finite Element Schemes for 1-D Conservation Laws JO - Journal of Computational Mathematics VL - 3 SP - 243 EP - 249 PY - 1995 DA - 1995/06 SN - 13 DO - http://dor.org/ UR - https://global-sci.org/intro/jcm/9266.html KW - AB - In this paper, first, modified upwind finite element schemes are presented for two-point value problem, and then a class of modified upwind Taylor finite element schemes are derived for one dimensional linear hyperbolic equation. The main point of the paper is how to consider the upwind property to construct base functions to make the schemes obtained be MmB (or TVD). Numerical experiments are given to show that the method is efficient to solve the discontinuous solutions.
S. L. Yang. (1970). Modified Upwind Taylor Finite Element Schemes for 1-D Conservation Laws. Journal of Computational Mathematics. 13 (3). 243-249. doi:
Copy to clipboard
The citation has been copied to your clipboard